# SDR DLM88100745

- Difficulty date: March 22, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 57,433 hours, 44,893 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 11DE EMERGENCY PATH LIGHT INOPERATIVE.  REPLACED 11DE WIRE HARNESS AND LIGHT RETURNED TO NORMAL OPERATION.
